# SDR DHL9672239C

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 SLAT INNER SKIN IS CRACKED ABOVE INBOARD TRACK.  ROUTED OUT CRACK, INSTALLED DOUBLER REPAIR PER SRM 57-50-3, 4 BY 5.
